posted on Sep, 8 2016 @ 08:47 PM
a reply to: oblivvious
The small amount of caffeine that you are taking should not have such a great effect.
If you think caffeine or the sweetener is the cause, then abstaining would be recommendable and harmless.
Has your mood been more energetic and upbeat when you were having the sleeping difficulties? Do you feel tired, or not, when you can't sleep?
I'm no expert but the late period could be due to sleep deprivation and the sleep deprivation and bouts of confusion could be mild bipolar symptoms
(about 20% of people who complain of depression are actually bipolar, so don't take it too negatively, there's a lot of it around).
The headaches and nausea may be migraines.
So it could be multiple symptoms from multiple sources, but...
The memory loss, though, is serious enough to warrant some investigation.
Taken together, the symptoms could suggest you may have something serious starting. Don't let it get worse, be proactive.
Also, get a second opinion - always!